# SDR AUS20020662

- Difficulty date: May 29, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Amd FALCON900
- Engine: Garrtt TFE7315BR
- System (JASC): 3452 · ATC Transponder System
- Part: Controller
- Part number: 6226523001
- Condition: Faulty
- Location: Atc Transponder
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AUS) ATC CONTROLLER FAULTY. INVESTIGATION FOUND THE CONTROLLER HAD ANUNSERVICEABLE PHOTOELECTRIC CELL. AIRCRAFT IS AN RAAF FALCON 900A26-070.
